# SDR USAA2010012690189

- Difficulty date: January 21, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 51,561 hours, 34,160 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 6549892
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CORROSION ON BORE OF VERTICAL STABILIZER ATTACHMENT POINT FITTING RIGHT AT BS 1016, WL 305.22, RBBL 11.55.  REPAIRED VERTICAL STABILIZER ATTACHMENT POINT FITTING RIGHT AT BS 1016, WL 305.22, RBBL 11.55 IAW EA 132762.
